# SDR SWAA990708

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545770
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND AT BS 579 STRINGER 4L, SKIN LAP CRACKED AT 14 FASTENER HOLES AND STRINGER 4R CRACKED AT 4 FASTENER HOLES.  REPAIRED SKIN PER SRM.
